×

zbMATH — the first resource for mathematics

Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann. (French) Zbl 0047.32004

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. AHLFORS : Beiträge zur theorie der meromorphen funktionen. 7e Congrès Math. Scand., Oslo, 1929. · JFM 56.0278.03
[2] L. AHLFORS : Ein satz von Henri Cartan und seine anwendung auf die theorie der meromorphen funktionen. Soc. Sci. Fenn. Comment. phys. math., V, n° 16, 1931. · JFM 57.0367.03
[3] L. AHLFORS : Über eine methode in der theorie der meromorphen funktionen. Ibid., VIII, n° 10, 1935. · JFM 61.0334.03
[4] L. AHLFORS : Über die anwendung differentialgeometrischer methoden zur untersuchung von überlagerungsflächen. Acta Soc. Sci. Fenn., n. s. A, 2, n° 6, 1937. · JFM 63.0301.01
[5] L. AHLFORS : Bounded analytic functions. Duke Math. Journal, 14, 1947, p. 1-11. · Zbl 0030.03001
[6] L. AHLFORS : Open Riemann surfaces and extremal problems on compact subregions. Comment. Math. Helvet, 24, 1950, p. 100-134. · Zbl 0041.41102
[7] L. AHLFORS : Remarks on the classification of open Riemann surfaces. Ann. Acad. Sci. Fenn., A, I, 87, 1951. · Zbl 0042.31603
[8] L. AHLFORS et A. BEURLING : Conformal invariants and function theoretic null-sets. Acta Math., 83, 1950, p. 101-129. · Zbl 0041.20301
[9] N. ARONSZAJN : Theory of reproducing kernels. Trans. Amer. Math. Soc., 68, 1950, p. 337-404. · Zbl 0037.20701
[10] R. BADER : La théorie du potentiel sur une surface de Riemann. Comptes Rendus, 228, 1949, p. 2001-2002. · Zbl 0034.34503
[11] S. BERGMAN: The kernel function and the conformal mapping. Math. Surveys. New-York, 1950. · Zbl 0040.19001
[12] M. BRELOT : Familles de Perron et problème de Dirichlet. Acta Szeged, 9, 1939, p. 133-153. · JFM 65.0418.03
[13] M. BRELOT : Points irréguliers et transformations continues en théorie du potentiel. Journal de Math., 9e série, 19, 1940, p. 319-337. · JFM 66.0447.01
[14] M. BRELOT : Sur la théorie autonome des fonctions sousharmoniques. Bull. Sciences Math., 65, 1941, p. 72-98. · JFM 67.0349.01
[15] M. BRELOT : Sur le rôle du point à l’infini dans la théorie des fonctions harmoniques. Annales Ecole Normale Sup., 61, 1944, p. 301-332. · Zbl 0061.22801
[16] M. BRELOT : Minorantes sousharmoniques, extrémales et capacités. Journal de Math., 9e série, 24, 1945, p. 1-32. · Zbl 0061.22802
[17] M. BRELOT : Étude générale des fonctions harmoniques ou surharmoniques positives au voisinage d’un point-frontière irrégulier. Annales Univ. Grenoble, sci. math. phys., 22, 1946, p. 205-219. · Zbl 0061.22805
[18] M. BRELOT : Sur le principe des singularités positives et la topologie de R. S. martin, Ibid., 23, 1947-1948, p. 113-138. · Zbl 0030.25601
[19] M. BRELOT : Remarques sur la variation des fonctions sousharmoniques et LES masses associées. application. Ann. Institut Fourier, 2, 1950, p. 101-111. · Zbl 0042.33604
[20] M. BRELOT et G. CHOQUET: Espaces et lignes de Green. Annales de l’Institut Fourier, 3, 1951, p. 199. · Zbl 0046.32701
[21] H. CARTAN : Théorie du potentiel newtonien. energie, capacité, suites de potentiels. Bull. Soc. Math. France, 73, 1945, p. 74-106. · Zbl 0061.22609
[22] H. CARTAN : Théorie générale du balayage en potentiel newtonien. Ann. Univ. Grenoble (sci. math. phys.), 22, 1946, p. 221-280. · Zbl 0061.22701
[23] J. DENY: Le principe des singularités positives de G. bouligand et la représentation des fonctions harmoniques positives dans un domaine. Revue scient., 1947, 2, p. 866-872. · Zbl 0029.26601
[24] A. DENJOY: Sur LES fonctions analytiques uniformes qui restent continues sur un ensemble parfait discontinu de singularités. Comptes Rendus, 148, 1909, p. 1154-1156. · JFM 40.0442.03
[25] J. DIEUDONNÉ: Sur le théorème de Lebesgue-Nikodym : I. Annals of Math., 42, 1941, p. 547-555 ; II. Bull. Soc. Math. France, 72, 1944, p. 193-239. · JFM 67.0405.01
[26] O. FROSTMAN: Potentiel d’équilibre et capacité des ensembles, avec quelques applications à la théorie des fonctions. Thèse et Meddel Lunds. Univ. Math. Sem., 3, 1935. · JFM 61.1262.02
[27] P. R. GARABEDIAN: The classes lp and conformal mapping. Trans. Amer. Math. Soc., 69, 1950, p. 392. · Zbl 0040.33001
[28] GUNNAR AF HÄLLSTRÖM: Über meromorphe funktionen mit mebrfach zusammenhängenden existenzgebieten. Thèse, Åbo, 1939. · JFM 65.0334.03
[29] G. H. HARDY: The mean value of the modulus of an analytic function. Proc. London Math. Soc., ser. 2, vol. 14, 1915, p. 269-277. · JFM 45.1331.03
[30] M. HEINS: The conformal mapping of simply-connected Riemann surfaces. Annals of Math., 50, 1949, p. 686-690. · Zbl 0037.05503
[31] J. V. L. JENSEN: Sur LES fonctions convexes et LES inégalités entre LES valeurs moyennes. Acta Math., 30, 1906, p. 175-193. · JFM 37.0422.02
[32] S. JOHANSSON: Herstellung automorpher potentiale bei beliebiger hauptkreisgruppen. Acta Soc. Sci. Fenn., 41, n° 2, 1912.
[33] B. VON KEREKJARTO: Vorlesungen über topologie, I, Berlin, 1923.
[34] P. KOEBE: Über die uniformiesierung beliebiger kurven, III, Nach. Gott., 1908, p. 337-358. · JFM 39.0489.02
[35] KURAMOCHI: Potential theory and its applications. Osaka Math. Journ., 2, 1951, p. 123-175. · Zbl 0044.30201
[36] E. LANDAU et G. VALIRON: A deduction from Schwarz lemma. Journ. London Math. Soc., 4, n° 3, 1929. · JFM 55.0769.02
[37] R. S. MARTIN: Minimal positive harmonic functions. Trans. Amer. Math. Soc., 49, 1941, p. 137-172. · JFM 67.0343.03
[38] P. MONTEL: Sur LES fonctions convexes et LES fonctions sousharmoniques. Journal de Math., sér. 9, 7, 1928, p. 29-60. · JFM 54.0517.01
[39] A. MORI: On the existence of harmonic functions on a Riemann surface. Journal. Fac. Sci. Univ. Tokyo, sect. I, vol. 6, 1951, p. 247-257. · Zbl 0044.08302
[40] P. J. MYRBERG : Über die existenz der greenschen funktionen auf einer gegebenen riemannschen fläche. Acta Math., 61, 1933, p. 39-79. · JFM 59.0355.02
[41] P. J. MYRBERG : Über die analytische fortsetzung von beschränkten funktionen. Ann. Acad. Sci. Fenn., A, I, 58, 1949. · Zbl 0034.05203
[42] P. J. MYRBERG : Über die existenz von beschränktartige automorphen funktionen. Ibid., 77, 1950. · Zbl 0038.23602
[43] R. NEVANLINNA : Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1929. · JFM 55.0773.03
[44] R. NEVANLINNA : Eindeutige analytische funktionen, Berlin, 1936. · JFM 62.0315.02
[45] R. NEVANLINNA : Ein satz über offene riemannschen flächen. Ann. Acad. Sci. Fenn., A, 54, 1940, n° 3. · JFM 66.1254.01
[46] R. NEVANLINNA : Eindeutigkeitsfragen in der theorie der konformen abbildung. 10e Congrès Math. Scand., Copenhague, 1947. · Zbl 0030.15304
[47] R. NEVANLINNA : Über mittelwerte von potentialfunktionen. Ann. Acad. Sci. Fenn., A, I, 57, 1949. · Zbl 0036.19103
[48] R. NEVANLINNA : Über die anwendung einer klasse von integralgleichungen für existenzbeweise in der potentialtheorie. Acta Szeged, 12, A, 1950, p. 146-160. · Zbl 0039.32203
[49] R. NEVANLINNA : Über die existenz von beschränkten potentialfunktionen auf flächen von unendlichem geschlecht. Math. Zeits., 52, 1950, p. 599-604. · Zbl 0036.05003
[50] R. NEVANLINNA : Beschränktartige potentiale. Math. Nachr., 4, 1951, p. 489-501. · Zbl 0042.08503
[51] M. OHTSUKA: Dirichlet problems on Riemann surfaces and conformal mappings. Nagoya Math. Journal, 3, 1951, p. 91-137. · Zbl 0043.30004
[52] O. PERRON : Eine neue behandlung der ersten randwertaufgabe fur δu = 0. Math. Zeits., 18, 1923, p. 42-54. · JFM 49.0340.01
[53] A. PFLÜGER: Über das anwachsen eindeutiger analytischer funktionen auf öffenen riemannschen flächen. Ann. Acad. Sci. Fenn., A, I, 64, 1949. · Zbl 0034.34502
[54] T. RADO : Über den begriff der riemannschen fläche. Acta Szeged, 2, 1925, p. 101-121. · JFM 51.0273.01
[55] T. RADO : Subharmonic functions. Ergebnisse der Math., V, I, Berlin, 1938. · JFM 63.0458.05
[56] F. RIESZ : Über die randwerte einer analytischen funktion. Math. Zeits., 18, 1923, p. 87-95. · JFM 49.0225.01
[57] F. RIESZ : Sur LES fonctions subharmoniques et leur rapport à la théorie du potentiel : I. Acta Math., 48, 1926, p. 329-343; II. Acta Math., 54, 1930, p. 321-360. · JFM 52.0497.05
[58] F. RIESZ : Sur quelques notions fondamentales dans la théorie des opérations linéaires. Annals of Math., 41, 1940, p. 174-206. · JFM 66.0553.01
[59] M. RIESZ: Sur LES fonctions conjuguées. Math. Zeits., 27, 1927, p. 218-244. · JFM 53.0259.02
[60] H. L. ROYDEN: Some remarks on open Riemann surfaces. Ann. Acad. Sci. Fenn., A, I, 85, 1951. · Zbl 0043.08401
[61] L. SARIO : Über riemannschen flächen mit hebbaren rand. Ann. Acad. Sci. Fenn., A, I, 50, 1948. · Zbl 0032.20405
[62] L. SARIO : Sur la classification des surfaces de Riemann. 11e Congrès Math. Scand., Trondheim, 1949. · Zbl 0048.31802
[63] L. SARIO : Existence des fonctions d’allure donnée sur une surface de Riemann arbitraire. Comptes Rendus, 229, 1949, p. 1293-1295. · Zbl 0037.05601
[64] L. SARIO : Quelques propriétés à la frontière se rattachant à la classification des surfaces de Riemann. Ibid., 230, 1950, p. 42-44. · Zbl 0037.05602
[65] T. SHIMIZU: On the theory of meromorphic functions. Jap. Journal Of Math., 6, 1929, p. 119-171. · JFM 55.0196.02
[66] S. STOILOW: Leçons sur LES principes topologiques de la théorie des fonctions analytiques, Paris, 1938. · JFM 64.0309.01
[67] G. VALIRON: Sur la distribution des valeurs des fonctions méromorphes. Acta Math., 47, 1926, p. 117-142. · JFM 51.0256.01
[68] CH. DE LA VALLÉE POUSSIN: Propriétés des fonctions harmoniques dans un domaine ouvert limité par des surfaces à courbure bornée. Ann. Scuola Norm. Sup. di Pisa, ser 2, vol. II, p. 167-197. · Zbl 0006.30801
[69] K. I. VIRTANEN: Über die existenz von beschränkten harmonischen funktionen auf offenen riemannschen flächen. Ann. Acad. Sci. Fenn., A, I, 75, 1950. · Zbl 0038.23601
[70] H. WEYL: Die idee der riemannschen fläche, Leipzig-Berlin, 1923. · Zbl 0877.01024
[71] A. ZYGMUND: Trigonometrical series. Warszawa-Lwow, 1935. · JFM 61.0263.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.